# SDR SWIA202158893

- Difficulty date: April 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE-BAY DOOR EXTERNAL SURROUNDING STRUCTURE HAS GOUGE ON SEAL STRIKER BELOW LOWER AFT GUIDE HINGE.  MARKED WITH TAPE    (C-CHECK RO: 6/20/21) / REMOVED UNSERVICABLE AND INSTALLED NEW FWD BAGGAGE BAY AFT SEAL STRIKER REF CRJ-700 SRM 51-41-02-001-001-A01 AND SRM 51-42-06-001-001-A01 AND DWG SH690-33750 REV K. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. OPERATIONAL TEST GOOD. LEAK CHECK GOOD.
